# SDR AWXA0000696

- Difficulty date: October 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 49,523 hours, 31,492 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C33756
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, R-1 DOOR HAS 1 INCH CRACK IN AFT LOWER CORNER OF EXTERIOR SKIN.  CUT OUT DAMAGED AREA, FABBED, TREATED, AND INSTALLED DOUBLER AND REPAIR PARTS IAW 737 SRM 53-10-01.
